# SDR FDEA202401240116

- Difficulty date: January 24, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 70,553 hours, 26,595 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Part number: 140N27669
- Condition: Worn
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHILE WORKING ON TSI 25-60/5212, FOUND RH DOOR  ARMED LIGHT WORKING INTERMITTENTLY.  RELEASED FOR SERVICE PER MEL : 25-66-05-A  CATEGORY : C EXPIRATION : 03FEB24  "MEL 25-66-05-A:  R1 ESCAPE SLIDE GIRT BAR  ENGAGEMENT LIGHTS - INOP.   REMOVED AND REPLACED FWD GIRT BAR SLIDER AS PER AMM  25-66-11-2.PERFORMED ADJ TESTS 52-11-00-5.A/C OK  FOR SERVICE.MEL COLSED PLACARD REMOVED.
